International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 2, Part F
Mathematical model of divorce epidemic in GhanaAuthor(s):
Patience Pokuaa Gambrah and Yvonne AdzaduAbstract:
A non-linear MSD mathematical model was used to study the dynamics of divorce epidemic. The existence and stability of the divorce free and endemic equilibria was discussed. The divorce free equilibrium was locally asymptotically stable if
and unstable if .
Global stability of divorce free and endemic equilibria were also considered in the model, using Lassalle’s invariance principle of Lyapunov functions. Numerical simulations were conducted to confirm our analytic results. Our findings was that, reducing the contact rate between the marriaged and divorce, increasing the number of marriage that go into separation and educating separators to refrain from divorce can be useful in combating the divorce epidemic.Pages: 395-401 | Views: 425 | Downloads: 21Download Full Article: Click Here
How to cite this article:
Patience Pokuaa Gambrah, Yvonne Adzadu. Mathematical model of divorce epidemic in Ghana. Int J Stat Appl Math 2018;3(2):395-401.